On the Peano Theorem for some functional differential equation on time scale

Antoni Augustynowicz , Agata Gołaszewska

Abstract

n/a
Author Antoni Augustynowicz IM
Antoni Augustynowicz,,
- Institute of Mathematics
, Agata Gołaszewska
Agata Gołaszewska,,
-
Journal seriesFunctional Differential Equations, ISSN 0793-1786
Issue year2014
Vol21
No3-4
Pages111-118
Publication size in sheets0.5
Keywords in Englishdifferential equations on time scale, Peano Theorem, functional differential equations
URL http://functionaldifferentialequations.com/index.php/fde/article/view/569/544
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)5
ScoreMinisterial score = 0.0, 09-08-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 09-08-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back